MathSciNet Relay Station
MathSciNet bibliographic data
MR455479 65N30
Lesaint, Pierre On the convergence of Wilson's nonconforming element for solving the elastic problems. Comput. Methods Appl. Mech. Engrg. 7 (1976), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement